# SDR DALA2019012300603

- Difficulty date: January 23, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 81,082 hours, 37,306 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB EMERGENCY EXIT DOOR 844 INTERNAL AREA IN PASSENGER CABIN. REPLACED SEGMENT ANGLE IAW SRM 51-72-11 AND DWG 52279010.
